# SDR UIEA2013021400082

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,705 hours, 21,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE NOTED ON LT FUSELAGE SKIN AT STA 1809.5 S-17L EXCEEDS ALLOWED LIMITS IAW SRM 53-00-01, FIG 101.  REPAIR ACCOMLISHED IAW SRM 53-80-01, REPAIR 3, DETAIL V AND SRI-2910010860.
